# SDR NOCA09307

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SCATTERED CORROSION TRANSITION PANEL STA 1440-1530 RIGHT SIDE.  REMOVED CORROSION, TREATED, PRIMED AND PAINTED AS PER SRM 51-10-10 AND 52-20-01.
